Indications: Antigrippine Trieffect Cuff is a Medicinal Product Not Subject to Medical Prescription which contains a combination of active substances: Paracetamol with analgesic and antipyretic action, Guaifenesin with expectorant action, Phenylephrine hydrochloride which is a decongestant. It is effective against flu and colds symptoms as headaches, sore throat, fever, releases trapped mucus and causes productive coughs and reduces airway swelling to help you breathe easier. Use this medicine only if you experience the following symptoms: pain and fever, stuffy nose and cough. If it does not improve after 3 days of treatment, contact your doctor. Like all medicines, Antigrippine also has side effects, although not everybody gets them. For more information, see the package leaflet for the medicine.
Medicinal Product Not Subject to Medical Prescription. Composition: Paracetamol (500 mg), Phenylephrine hydrochloride (10 mg), Guaifenesin (200 mg), Sucrose, Citric acid E330, Tartaric acid E334, Sodium cyclamate E952, Sodium citrate E331, Acesulfame potassium E950, Aspartame E951, Aroma (powder) [contains natural menthol, corn maltodextrin and arabic gum (E414)], lemon flavoring [contains a flavoring preparation, natural flavoring substances, corn maltodextrin, arabic gum E414, sodium citrate E331, citric acid E330 and Butylhydroxyanisole E320 (0.01%)], Aroma of lemon juice [contains flavoring preparation, natural flavoring substances, maltodextrin, modified starch E1450 and Butylhydroxyanisole E320 (0.03%)], quinoline yellow E104
How to Use
Adults, the elderly and children older than 15 years old should take 1 sachet every 4 or 6 hours, placing the contents of a sachet in a mug of hot water (250mL) and agitate. Do not take more than 4 sachets in 24 hours. Consult your doctor or pharmacist if you are having any doubts.